MAUDE Adverse Event Report: EXACTECH, INC. ALT CUP CLSTR G5 SZ 52; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ALT CUP CLSTR G5 SZ 52; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 01-030-01-0552
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6) 01-030-42-0536 - alt xle lnr extcov g5 36 (b)(6) 164-11-11 - novation element ro s/o sz 11 (b)(6) 170-36-07 - biolox delta femoral head 36mm od, +7mm.
 
Event or Problem Description
It was reported that this 60 y/o female patient's left hip was revised approximately 2 years 3 months post op.The patient had an original exactech tha.The patient presented to doctors office with complaints of their left hip.The patient reported pain, instability, and dissatisfaction.It was noted and shown on the x-ray that the acetabular cup is not in an ideal position.The patient was scheduled for left hip revision with acetabular cup revision.The patient underwent left hip revision.During the revision, the femoral head was removed.The acetabular cup and liner were removed, the hip joint was debrided, and prepped for a new zb g7 cluster-hole cup.It was implanted with screws and a lipped liner.A new 36mm +10 mm head was implanted on the femoral stem.The patient left the or stable.Product not returning: discarded at the facility.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was most likely due to prosthesis wear.However, no information was made available concerning the potential contributing factors of the reported wear.Additionally, the devices were not available for evaluation.Therefore, a definitive cause cannot be determined.Wear can be the result of implant placement, patient physical activity, patient health conditions or anatomic challenges, or unintentional interaction of the implant with third bodies such as bone or cement fragments.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT CUP CLSTR G5 SZ 52
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19386740
Report Number1038671-2024-01444
Device Sequence Number6875891
Product Code JDI
UDI-Device Identifier10885862549198
UDI-Public10885862549198
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01-030-01-0552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale